Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An image in four-dimensional lattice space of the theory of the elliptic theta functions


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 27 (1921), 153-160
DOI: https://doi.org/10.1090/S0002-9904-1921-03377-5
MathSciNet review: 1560385
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1921-03377-5

American Mathematical Society